# SDR SWAA010907

- Difficulty date: March 25, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 65,025 hours, 71,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS END CAP MISSING AND WIRING EXPOSED AT FWD GALLEY.  REPLACED END CAP AND SECURED WIRING PER MM.
